# SDR SIMA20131211006

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 37,267 hours, 30,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST THREE EMERGENCY FLOOR STRIPS LIGHTS INOPERATIVE.  R & R NR 6 EMERGENCY LIGHT INVERTER IAW EMB AMM 33-50-11.  OPERATIONS CHECKED GOOD IAW AE WC 33-700-17.
